# SDR W8PA9705888

- Difficulty date: April 22, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N949WP
- Make and model: Boeing 737301
- Aircraft serial: 23230
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 442
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWO GOUGES ON INTERIOR SKIN NEXT TO FORWARD CARGO DOOR CUTOUT, BS 442, RBL 51, WL 169.9.  MEASURED GAUGES AT LEADING EDGE OF FWD CARGO DOOR CUTOUT BS 442, RBL 51, WL 169.9.  AN ORIGINAL THICKNESS OF .210 INCH, .057 INCH OF MATERIAL HAS BEEN GOUGED OUT LEAVING .153 INCH OF MATERIAL IN AN AREA OF .5 INCH BY .25 INCH THIS AREA OF INTERIOR SKIN IS OUT OF LIMITS PER SRM 53-30-01.  REMOVED ALL FASTENERS AND FABRICATED FILLER.  CONTINUED WORK ON DOUBLER IAW AER 042 597JB-1.  FINISHED FABRICATION REPAIR.  (M)
